?

Log in

 
 
07 June 2015 @ 11:35 pm
Anxious  
I understand that I'm probably being ridiculous but I can't help it, I feel utterly anxious.

1. What type of birth control (Condoms, pills, pulled out) did you use, if any?
The pill, plus we always either use a condom or pull out. I'm a religious pill taker, only missed a pill by an hour at most, once.

2. Were there any problems with your protection (condom breaking, missing pills)?
I switched from Lo Loestrin FE to Gildess Fe last month, but I started the new brand the next day after my placebo pills ended. I'm worried that these new pills weren't effective right away this month.

3. Are you trying to get pregnant, or avoiding it?
AVOIDING!!!

4. How many days are between the first day of one period and the first day of your next?
Supposed to be 28, but I always start around the second or third day of placebos.

5. Any big changes which could change your cycle (major change in diet, exercise, new medication, new stress?)
I have been exercising a bit more recently. Also have been stressed because of finals and this scare.

6. What was the month/day your last period started?
Started May 24th and ended May 28th. It was a bit shorter but heavier than it usually is. Probably due to switching brands?

7. What date(s) did you have sex? 5/5, 5/7, 5/11, 5/15, 5/18, 5/21, 5/22, 5/24, 5/26-29th

8. Where was ejaculation(in vagina, in condom, pulled-out)?
In condom or pulled out

9. Is there anything else that makes you think you're pregnant?
Experiencing nausea, breast pain, had lots of back pain and cramping for the past two weeks. I feel like I could very well be making up a lot of this in my head because I have an extreme paranoia of becoming pregnant. I do have an anxiety disorder too..

Thank you in advance for all responses and advice!
 
 
 
Sarcasticia Nitpickersontisiphone on June 8th, 2015 06:59 am (UTC)
I don't think you've got the least reason to worry about being pregnant.This sounds like the changes that can happen when you switch birth control brands (even if they're nominally the same formulation). Changes in your period, nausea, and breast pain are all possible side effects of a new birth control. These side effects should die down within about three months, as your body adjusts to the new pill.
cultresscultress on June 8th, 2015 07:04 am (UTC)
Thank you for responding! I've just been experiencing a lot of side effects this month, whereas I didn't feel hardly any last month. I was worried that maybe something had gone wrong. Is it common to start feeling more side effects the second month in to a new brand?
Sarcasticia Nitpickersontisiphone on June 8th, 2015 07:22 am (UTC)
It can be, or maybe you're just noticing them more :) Honestly, there's really nothing to worry about. If it will ease your mind, you can pick up a pregnancy test and take it (you can get them for a couple bucks at the dollar store, or get the generic - they're just as good as the regular ones), but I don't think you need to.